# SDR SWAA2021091312131

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE STRIP HAS CORROSION. COMMON TO ACB DOOR SURROUND STRUCTURE. BS787+3.75; RBL20; WL153. ; / [01] REMOVED AND REPLACED NUT PLATE STRIP ACB DOOR SURROUND STRUCTURE BS787+3.75' RBL 20; WL 153. PER DWG#146A0081 REV: A AND SRM 51-40-02.; [02] VERIFIED ACTION 1; [03] VERIFIED ACTION 1
